MathSciNet Relay Station
MathSciNet bibliographic data
MR2996418 26D15 (26A51)
Xi, Bo-Yan; Bai, Rui-Fang; Qi, Feng Hermite-Hadamard type inequalities for the $m$- and $(\alpha,m)$-geometrically convex functions. Aequationes Math. 84 (2012), no. 3, 261–269.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement